IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev IEE-SPC Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Meeting on Semiconductor Power Converter (IEE-SPC) [schedule] [select]
Chair Junichi Ito
Vice Chair Akihiro Odaka
Secretary Takanori Isobe, Yusuke Zushi
Assistant Keisuke Kusaka, Hiroshi Takami

Technical Committee on Electromagnetic Compatibility (EMCJ) [schedule] [select]
Chair Atsuhiro Nishikata (Tokyo Inst. of Tech.)
Vice Chair Kimihiro Tajima (NTT-AT)
Secretary Takashi Hikage (Hokkaido Univ.), Masayoshi Takahashi (Hitachi)
Assistant Kiyoto Matsushima (Hitachi), Kenji Ogata (ADOX), Toru Matsushima (Kyushu Inst. of Tech.)

Technical Meeting on Electromagnetic Compatibility (IEE-EMC) [schedule] [select]
Chair Toshio Ushio
Secretary Takaaki Ibuchi
Assistant Takeo Shiina

Conference Date Wed, Dec 7, 2022 09:05 - 16:40
Topics  
Conference Place  
Sponsors This conference is technical co-sponsored by This conference is technical co-sponsored by URSI-C, IEEE EMC Society Sendai Chapter and IEEE EMC Society Japan Joint Chapter..
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on EMCJ.

  09:00-09:05 Opening Adress ( 5 min. )
Wed, Dec 7 AM  EMC(I)
09:05 - 10:20
(1)
EMCJ
09:05-09:30 Harness modeling method considering plating EMCJ2022-63 Ryo Watanabe, Miyuki Mizoguchi, Shinji Ohoka (SOKEN)
(2)
EMCJ
09:30-09:55 Measurement of Electric Field Distribution Near Brushcutters Using Common Mode Suppression Type Electric Field Probe and High Impedance Attenuator EMCJ2022-64 Tessei Mizugai, Atsuhiro Nishikata (Tokyo Tech)
(3)
EMCJ
09:55-10:20 Estimation of circuit parasitic parameters in DC/DC converters and Simulation for switching frequency multiplication noise EMCJ2022-65 Takato Hattori, Wataru Kitagawa, Takaharu Takeshita (NIT)
  10:20-10:30 Break ( 10 min. )
Wed, Dec 7 AM  EMC(II)
10:30 - 11:45
(4) 10:30-10:55 The two-phase modulation method to reduce any frequency component of line voltage in a three-phase voltage type inverter
○SHIOYAMA Satoshi(Nagoya University)・SATO Shinji(National Institute of Advanced Industrial Science and Technology/Nagoya University)・YAMAMOTO Masayoshi・IMAOKA Jun(Nagoya University)
(5) 10:55-11:20 Passive Common Noise Canceller placed on the inverter DC side
○Tanabe Kakiemon・Ogasawara Satoshi・Orikawa Koji(Hokkaido University)
(6) 11:20-11:45 Input/Output Coupling Passive EMI Filter Using a Non-Zero Sequence Inductor
○Takahashi Shotaro(Seikei University)・Maekawa Sari(Meiji University)
  11:45-13:00 Break ( 75 min. )
Wed, Dec 7 PM  EMC(III)
13:00 - 14:15
(7)
EMCJ
13:00-13:25 Effect of Wall Vibration Amplitude on Vibrating Intrinsic Reverberation Chamber Characteristics EMCJ2022-66 Makoto Hara (KHI/NIT), Jianqing Wang (NIT)
(8)
EMCJ
13:25-13:50 Comparison of laboratories with different reverberation chamber (RC) facilities and comparative analysis of RC and ALSE methods EMCJ2022-67 Mitsuo Kaiyama (DENSO EMCES), Tatsuya Inoue (Panasonic Industry), Atsushi Arai (Tokin EMC Eng.), Hironori Okamoto (KEC), Takanori Unou (DENSO EMCES)
(9)
EMCJ
13:50-14:15 A Study on Measurement Method for Mode Conversion of Differential Communication Line Termination Structures EMCJ2022-68 Masahiro Yoshida, Yusuke Yano, Jianqing Wang (NIT), Takeshi Ishida (NoiseKen)
  14:15-14:25 Break ( 10 min. )
Wed, Dec 7 PM  EMC(IV)
14:25 - 15:40
(10) 14:25-14:50 Effect of Ground Potential Increase on Magnetic Induction Voltage from Overhead Power Lines on Nearby Multipoint Grounded Parallel Conductors Based on Scale-Down Model
○Shiina Takeo・Tatematsu Akiyoshi・Yamazaki Kenichi(Central Research Institute of Electric Power Industry)
(11) 14:50-15:15 On the IEC technical report on evaluation method of contact current related to human exposure to electromagnetic fields
○Yamazaki Kenichi(Central Research Institute of Electric Power Industry)・Wake Kanako(National Institute of Information and Communications Technology)
(12)
EMCJ
15:15-15:40 Numerical Estimation of SAR Enhancement Due to Implated Metal Plates Exposed to Far-Field at 4G/LTE Frequency Bands EMCJ2022-69 Shuhei Waki, Takuji Nishikawa, Takashi Hikage (Hokkaido Univ.), Tomoaki Nagaoka (NICT)
  15:40-15:50 Break ( 10 min. )
Wed, Dec 7 PM  EMC(V)
15:50 - 16:40
(13)
EMCJ
15:50-16:15 A Study on Relative Permittivity Estimation for Human Body Using Two-Dimensional Electric Field Approximation EMCJ2022-70 Takuro Saji, Daisuke Anzai (NIT)
(14)
EMCJ
16:15-16:40 Construction of electromagnetic wave shielding effect measurement method using loop antenna EMCJ2022-71 Kosuke Yuasa, Akihiko Saito, Hiroyuki Takabayashi (Daido Steel), Atsuhiro Nishikata (Tokyo Tech)
  16:40-16:45 Closing Adress ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IEE-SPC Technical Meeting on Semiconductor Power Converter (IEE-SPC)   [Latest Schedule]
Contact Address  
EMCJ Technical Committee on Electromagnetic Compatibility (EMCJ)   [Latest Schedule]
Contact Address Tohlu Matsushima (Kyushu Institute of Technology.)
emcj 
IEE-EMC Technical Meeting on Electromagnetic Compatibility (IEE-EMC)   [Latest Schedule]
Contact Address  


Last modified: 2022-12-07 11:15:38


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EMCJ Schedule Page]   /   [Return to IEE-EMC Schedule Page]   /   [Return to IEE-SPC Schedule Page]   /  
 
 Go Top  Go Back   Prev IEE-SPC Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan